MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404236
Medical Device Problem Codes Degraded (1153); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Cylinder bulge is acknowledged within the dfu and is not related to off-label use or failure to follow instructions.Additionally, it is concluded that the cause of the allegation cannot be established without product return.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with an aneurysm of the device.A revision surgery was performed, during which the physician explanted and replaced the prosthesis.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).Upon receipt at the quality assurance laboratory, the returned components underwent evaluation.First cylinder was observed to have a hole consistent with sharp instrument damage at the proximal end of the cylinder and passed the leakage test.Second cylinder passed visual inspection with no damage or abnormalities observed and passed the leakage test.The ms pump passed visual inspection with no damage or abnormalities observed and passed the leakage test; however, the ms pump did not pass activation tests 2 and 3.The flat reservoir was observed to have a hole consistent with sharp instrument damage and exhibited a fluid leak attributed to sharp instrument damage.A review of the device history record (dhr) confirmed that the device met all material, assembly, and performance specifications.A review of the instructions for use (ifu) was completed and did not identify evidence of device misuse, off label use, or failure to follow instructions.Based on the available information and analysis results, the sharp instrument damage identified on the device was considered a secondary failure; therefore, the allegation of bulge could not be confirmed.Product analysis confirmed that the ms pump failed activation tests 2 and 3.A conclusion code of unable to exclude device problem was assigned to this investigation.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23873075
Report Number2124215-2025-88474
Device Sequence Number17252806
Product Code JCW
UDI-Device Identifier00878953003498
UDI-Public(01)00878953003498(17)250831(10)1100353538
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2025
Device Model Number72404236
Device Catalogue Number72404236
Device Lot Number1100353538
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100583182, UPN 72018501; RESERVOIR LOT 1100583182, UPN 72018501
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexMale